# SDR ASOA20120521047

- Difficulty date: May 21, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 28,503 hours, 21,646 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 8166502
- Part serial: 200005020
- Condition: Faulty
- Location: Nr 2 A/C Pack
- Part time: 28,524 hours, 21,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG BURNING ODOR WHILE IN FLIGHT WITH PACK NR 1 DESELECTED AND WHEN THE F/O TURNED BOTH PACK TEMP KNOBS TO FULL COLD.  MX REPLACED THE NR 2 PACK CONDENSOR/MIXER.  OPS CHECKED GOOD. .
